On the least favorable configuration in multinomial selection problems

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

The problems of i) selecting a subset of size s (≥ t) which contains the t best cells and ii) selecting a subset of size s (≤ t) which consists of any s of the t best cells of a multinomial distributions are considered under the fixed sample-size-indifference zone approach. Methods of strict differentiation with respect to the cell probabilities are used to study the monotonicity properties of the probability of correct selection and to solve the Chen and Hwang's conjecture on the least favorable configuration for the special case that s = t.

Original languageEnglish (US)
Pages (from-to)367-385
Number of pages19
JournalCommunications in Statistics - Theory and Methods
Volume15
Issue number2
DOIs
StatePublished - Jan 1 1986

Keywords

  • least favorable configuration
  • multinomial distribution
  • slippage configuration

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint Dive into the research topics of 'On the least favorable configuration in multinomial selection problems'. Together they form a unique fingerprint.

  • Cite this